Open Access
Translator Disclaimer
2016 Commutators Generated by Singular Integral Operators with Variable Kernels and Local Campanato Functions on Generalized Local Morrey Spaces
Huixia Mo, Hongyang Xue
Commun. Math. Anal. 19(2): 32-42 (2016).

Abstract

In this paper, we obtain the boundedness for the singular integral operator with rough variable kernel $T_\Omega$ on the generalized local Morrey spaces, as well as the boundedness for the multilinear commutators generated by $T_\Omega$ and local Campanato functions.

Citation

Download Citation

Huixia Mo. Hongyang Xue. "Commutators Generated by Singular Integral Operators with Variable Kernels and Local Campanato Functions on Generalized Local Morrey Spaces." Commun. Math. Anal. 19 (2) 32 - 42, 2016.

Information

Published: 2016
First available in Project Euclid: 9 June 2016

zbMATH: 1341.42030
MathSciNet: MR3501514

Subjects:
Primary: 42B20 , 42B25 , 42B35

Keywords: commutator , generalized local Morrey space , local Campanato function , singular integral operator , variable kernel

Rights: Copyright © 2016 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.19 • No. 2 • 2016
Back to Top